MAUDE Adverse Event Report: CYNOSURE LLC PICOSURE PRO

CYNOSURE LLC PICOSURE PRO
Catalog Number 105-7051-000
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 11/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient experienced frosting on various body areas following a tattoo removal treatment using picosure pro.
 
Additional Manufacturer Narrative
The device history record confirms that the product passed and met all requirements before releasing.Cynosure clinical determined user error was involved in this event.Patient was treated with 3mm at 4.24 j/cm2, which is considered more aggressive than instructed per labeling.Treatment settings were outside the crg guidelines for skin type iii.Patient also had a different laser treatment performed prior to this treatment.Site is requesting additional training sessions.Patient was given steroid injection the day post treatment as medical intervention.Fucidin, mebo, and stem cell matrix powder were also provided as preventative medication.Burns are expected side effects from such treatments, however this event is reportable because the patient received medical intervention.

Brand Name
PICOSURE PRO
Common Device Name
PICOSURE PRO
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
Manufacturer Contact
nirav desai
5 carlisle road
westford, MA 01886
9783940763
MDR Report Key18397632
Report Number1222993-2023-00018
Device Sequence Number14444888
Product Code GEX
UDI-Device Identifier00841494100537
UDI-Public(01)00841494100537(11)230208
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K210226
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number105-7051-000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2023
Initial Report FDA Received Date12/27/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age26 YR
Patient SexFemale